ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Томографические модели случайных выпуклых многоугольников

Амбарцумян, Р. В. (2009) Томографические модели случайных выпуклых многоугольников. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (1). pp. 45-60. ISSN 00002-3043

[img]
Preview
PDF
Download (402Kb) | Preview
    Item Type: Article
    Additional Information: Tomography Models of Random Convex Polygons / R. V. Ambartzumian.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 30 Aug 2012 13:19
    Last Modified: 30 Aug 2012 13:19
    URI: http://mathematics.asj-oa.am/id/eprint/186

    Actions (login required)

    View Item